# SDR IPXA2023121009987

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N396UP
- Make and model: Boeing 767-300
- Aircraft serial: 40364
- Aircraft time: 27,148 hours, 8,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  EXISTING FRAME REPAIR AT STA 1219 AND S-18L MODIFICATION FOR BCF MOD BRACKET ASSEMBLY INSTALLATION (CATEGORY B REPAIR) OK TO WORK
